# SDR 2007UALA05108

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 24,218 hours, 6,257 cycles
- Engine: Pwa PW4052
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS DUE TO AURAL FLAP WARNING AS WELL AS EICAS INDICATION.
